# SDR ASAA9549

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING CHECK, EMERGENCY FLOOR LIGHTS INOP AT ROWS 15 AND 16.  MAINTENANCE REPAIRED LOOSE WIRING.  (W)
